# SDR UALA2012041702297

- Difficulty date: April 16, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Aircraft time: 72,731 hours, 21,998 cycles
- Engine: Pwa PW2037
- Engine time: 64,132 hours, 21,147 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Wire Harness
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

NR 2 ENG OVERTEMP, RTFL.  PERFORMED BOROSCOPE INSP AS PER MM 72-00-97.  CHECKED COMPESSOR BLADES, NO DEFECTS,  TURBINE BLADES, COMBUSTER BORE.  REPLACED NR 2 ENGINE 14 STAGE CONVERTER VALVE PER MM.  ACCOMPLISHED IDT INSPECTION OF NR 2 ENGINE 14 STAGE CONVERTER VALVE.  REPLACED EEC PER AMM.  CLEANED WATER TRAPS PER AMM.  ACCOMPLISHED RII INSPECTION OF NR 2 ENGINE EEC.  FOUND THAT THE EEC PRIMARY ACCESS CB WILL NOT RESET TRIPS.  REPLACED HARNESS BETWEEN CONNECTOR D1088P AND CONNECTOR D42242P REF WIRING DIAGRAM 73-21-33, TEST OK.
